# SDR 08FDEA01112

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX139821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT, SEAT TRACK CORRODED AT BS 950C, 8 BL 0.   REMOVED  SEAT TRACK SECTION- OUT OF LIMITS BL 0 STA 950C TO STA 1010 IAW SRM 51-30-2. FABRICATED, LOCATED AND DRILLED NEW SEAT TRACK IAW SRM ER 01-049 AND SRM 53-10-5 FIG7. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW SEAT RTACK IAW SRM 53-30-2.
